Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

danieg444

Member
  • Posts

    10
  • Joined

  • Last visited

Posts posted by danieg444

  1. I've actually tried this and got two pustulers near my nose from it (I believe) /: I'm almost certain that staph is whats causing my breakouts and went on Bactrim for a month. I was clear the entire time, maybe one or two "normal" pimples. When I got off maybe three weeks later white heads had started and its honestly just gotten worse and worse since. Im enrolled to start accutane in a month because I am so fed up. Do you think it would work? I've suffered with acne since highschool but never these types of pimples so this has been a long run for me and hopefully im not just jumping the gun into accutane. However, the derm seems to believe that accutane would try out the staph that is causing the problem.

    OH! And I did use to get nose sores but bactrim took care of that.

  2. Does this look like staph to you or gram negitive? This has been happening since getting of Bactrim for a month. I was being treated for a staph infection but it was never nearly this bad. Im starting accutane in a month but im worried it may not fix this. I got a culture done when it wasnt nearly this bad and things came back fine. Ive been in and out of the derms office so I feel like they might brush it off if i go back so soon. Please someone help...pictures included

    post-471213-0-84437300-1442403608.jpg

    post-471213-0-48541200-1442403609.jpg

    post-471213-0-14076300-1442403610.jpg

  3. ah I have the same thing! Mine started showing up after I got off my meds (bactrim) I get them every where though, cheeks, nose, forehead and they are barely noticable (i think) but arent stopping. I thought it was a reaction to exfoliating or just the clindamycin topical I was using. However even when I wash with just water they still come up. I'm sorry Im really not sure what they are but Im going to ask my derm today if they may be from a fungus type of folliculitis.

  4. I may be starting accutane also (I know it has a new name now but this is easy to spell lol). While I havent been on it yet I have heard that if you start low it can lessen the side effects. Which makes sense if you think about it. The harder you are on your body with 40mg the more it may cause cause other problems. HOWEVER this is only that I read. I would also think since your isnt sever you may be better off with the lower end. I just wanted to put my two cents in because thats ateast what I am interested in trying. I also found that constantly switching derms only made me more confused on making a decision. Find one that you trust and stick with them. Otherwise you are going to play the woulda, coulda, shoulda, game.

    Goodluck with everything! I also have tried antibiotics. Just about done them also.

×